# SDR HEEA0014189

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 1051418101
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DISCREPANICES WITH BUSHING BORES.  SERIAL NUMBERS REMOVED ARE B4679, B3979, B2637, AND B4006. REPLACED WITH SERVICEABLE PARTS.
